English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54451/89232 (61%)
Visitors : 10572854      Online Users : 36
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/91616


    Title: Simple unified derivation and solution of Coulomb, Eckart and Rosen-Morse potentials in prepotential approach
    Authors: Ho, Choon-Lin
    Contributors: 淡江大學物理學系
    Keywords: Prepotential;Exact solvability;Quasi-exact solvability;Bethe ansatz equations
    Date: 2009-05-01
    Issue Date: 2013-07-18 10:41:29 (UTC+8)
    Publisher: Maryland Heights: Academic Press
    Abstract: The four exactly solvable models related to non-sinusoidal coordinates, namely, the Coulomb, Eckart, Rosen-Morse type I and II models are normally being treated separately, despite the similarity of the functional forms of the potentials, their eigenvalues and eigenfunctions. Based on an extension of the prepotential approach to exactly and quasi-exactly solvable models proposed previously, we show how these models can be derived and solved in a simple and unified way.
    Relation: Annals of Physics 324(5), pp.1095–1104
    DOI: 10.1016/j.aop.2008.10.004
    Appears in Collections:[Graduate Institute & Department of Physics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML111View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback